# SDR DALA13000075652

- Difficulty date: December 18, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 31,101 hours, 12,953 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF FLOORBEAM BS 345, LBL 24.75 TO RBL 24.75.  REMOVED CORROSION UPPER SURFACE OF FLOORBEAM STA 345, LBL 24.75 TO RBL 24.75, MATERIAL ORIGINAL THICKNESS 125 IAW DWG BAC 1518-338 FOUND MATERIAL LOSS .002 STA 345, RBL 23 DEPTH GUAGE ID12-22.  MATERIAL WITHIN LIMITS IAW  SRM 53-30-13,  FIG 101, DETAIL III, TREATED AND PRIMED IAW SRM 51-20-01, FIG 1.  CORROSION REMOVED STA 345, LBL 14, MATERIAL LOSS .019 OUT OF LIMITS; FABRICATED "L" ANGLE FLOORBEAM WITH 7075-T6-.063 BATCH NR 0001720478 IAW ERA 481634-14MA: REQUEST NDT NO CRACK. INSTALLED "L" ANGLE REPAIR FLOORBEAM, STA 345; LBL 14 IAW ERA 481634-14 MA; INSTALLED ID TAG IAW PS 900 5-1 NR 4; INSTALLED EPOCAST 1511AB QT; BATCH 0002376069 IAW ERA 481634-14 MA. TREATED AND PRIMED STA 345; LBL 14, FLOORBEAM COMPLETE.
